Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Abundancy Ratio, a Measure of Perfection

Paul A. Weiner
Mathematics Magazine
Vol. 73, No. 4 (Oct., 2000), pp. 307-310
DOI: 10.2307/2690980
Stable URL: http://www.jstor.org/stable/2690980
Page Count: 4
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Abundancy Ratio, a Measure of Perfection
Preview not available

Page Thumbnails

  • Thumbnail: Page 
307
    307
  • Thumbnail: Page 
308
    308
  • Thumbnail: Page 
309
    309
  • Thumbnail: Page 
310
    310